Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have pinched nerve in thigh and knee. Having pain and feeling dizzy. Used avail. Help?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
I have a pinched nerve in my left thigh and knee. the pain is excruciating.It is also making me dizzy.
I have tried pain pills to no avail. This is the 3rd day and it does not seem to get better. Please help me.
Posted Thu, 11 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 46 minutes later
Thanks for posting your query.
The pain in the knee and the thigh due to a pinched nerve can be relieved with medicines like Pregabalin and Gabpentin. Taking Methylcobalamin supplements are also helpful.
Since most of the times, the nerve root is compressed at the level of the lumbar spine, taking a bed rest, mild pain killers in combination with muscle relaxants is helpful. You can also do a hot fomentation in your lower back for relief.
Since all the medicines required are prescription medicines, it is best to consult your orthopedician for a physical examination and get the required medicines prescribed according to the severity of symptoms.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor